# SDR USAA2011041291412

- Difficulty date: March 29, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53477214202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - CORROSION ON SEAT TRACK BETWEEN FR70 TO FR71, Y450.  REPLACED SEAT TRACK BETWEEN FR70 TO FR71, Y450 IAW A330 SRM IAW A330 SRM 53-00-15, 51-42-11, 51-27-11 & 51-74-00.
